Publications


Found 39 publications.

Page 1 of 2

Select All

Coincidence points principle for mappings in partially ordered spaces (2015)
S. E. Zhukovskyi and Arutyunov, Aram V.
Topology and its Applications, January 2015, Vol. 179, pp. 13-33 
------------ International Journals ------------

On Covering Properties in Variational Analysis and Optimization (2015)
S. E. Zhukovskyi
Set-Valued and Variational Analysis, 2015, Vol. 23, pp.415-424, DOI: 10.1007/s11228-014-0314-3 
------------ International Journals ------------

On the solvability of implicit differential inclusions (2015)
V. Oliveira, S. E. Zhukovskyi, Arutyunov, Aram V. and Lobo Pereira, F.
Applicable Analysis, 2015, Vol. 94, pp. 129-143, DOI: 10.1080/00036811.2014.891732
------------ International Journals ------------

Solvability of Implicit Difference Equations. In Lecture Notes in Electrical Engineering (2015)
S. E. Zhukovskyi, Lobo Pereira, F. and Arutyunov, Aram V.
11th Portuguese Conference on Automatic Control, CONTROLO 2014; Porto; Portugal, volume 321 LNEE, pages 23–28. Springer Verlag, 2015
------------ National Journals & Conferences ------------

Some Properties and Applications of the Hausdorff Distance (2015)
S. E. Zhukovskyi and Arutyunov, Aram V.
Journal of Optimization Theory and Applications, 18 April 2015, 9p (in press)
------------ National Journals & Conferences ------------

Stability theorems for estimating the distance to a set of coincidence points (2015)
S. E. Zhukovskyi, E. Avakov and Arutyunov, Aram V.
SIAM Journal on Optimization, 2015, Vol. 25, Issue 2, pp. 807-828
------------ International Journals ------------

Application of Covering Mappings to Constrained Dynamic Systems and Differential Inclusions (2014)
Arutyunov, Aram V., Lobo Pereira, F. and S. E. Zhukovskyi
Procs ECC'14 - European Control Conf, Strasbourg, France, Jun. 2014
------------ International Conferences ------------

On the solvability of implicit differential inclusions (2014)
V. A. de Oliveira, S. E. Zhukovskyi, Lobo Pereira, F. and Arutyunov, Aram V.
Applicable Analysis: An International Journal, March 2014, DOI:10.1080/00036811.2014.891732
------------ International Journals ------------

Solvability of implicit difference equations (2014)
Arutyunov, Aram V., Lobo Pereira, F. and S. E. Zhukovskyi
Procs Controlo 2014 – 11th Conf on Automatic Control, Porto, Jul 21-23, 2014.
------------ National Journals & Conferences ------------

Coincidence points of set-valued mappings in partially ordered spaces (2013)
Arutyunov, Aram V. and S. E. Zhukovskyi
Doklady Mathematics, Vol 88, No. 3, Nov 2013, pp 727-729.
------------ International Journals ------------

Covering Mappings. Theory and Applications (2013)
Lobo Pereira, F. and S. E. Zhukovskyi
International Conf Kolmogorv Readings – VI "General Control Problems and their Applications (GCP-2013) Oct 7-11, 2013, Tambov, Russia.
------------ International Conferences ------------

Covering Maps of Spaces of Compact Subsets (2013)
B. D. Gelman and S. E. Zhukovskyi
Mat. Zametki, Vol. 93, #4, 2013, pp. 530-536.
------------ International Journals ------------

Equilibrium price as a coincidence point of two mappings (2013)
Arutyunov, Aram V., N. G. Pavlova and S. E. Zhukovskyi
Computational Mathematics and Mathematical Physics, vol. 53, no 2, Feb 2013, pp 158-169.
------------ International Journals ------------

On an Application Of Covering Mappings to an Initial Value Problem for Differential Inclusion (2013)
S. E. Zhukovskyi and M. Bayat
Tambov University Reports, Series: Natural and Technical Sciences, 2013. V. 18. Iss. 5. pp. 2626-2628.
------------ National Journals & Conferences ------------

On Coincidence Points of Mappings in Partially Ordered Spaces (2013)
Arutyunov, Aram V. and S. E. Zhukovskyi
Doklady Mathematics, Vol. 88, No. 3, 2013 pp. 710–713.
------------ International Journals ------------

On the application of covering mapping theory to nonlinear market model (2013)
S. E. Zhukovskyi and N. G. Pavlova
Tambov University Reports, Series: Natural and Technical Sciences, 2013. V. 18. Iss. 1. P. 47-48.
------------ National Journals & Conferences ------------

Absolute and delay-dependent stability of equations with a distributed delay (2012)
E. Y. Braverman and S. E. Zhukovskyi
Discrete and Continuous Dynamical Systems, Vol. 32, no. 6, June 2012, pp. 2041 - 2061.
------------ International Journals ------------

Covering mappings and their application to the theory of differential equations (2012)
Arutyunov, Aram V. and S. E. Zhukovskyi
"Procs Conf ""Differential Equations and Optimal Control"", Apr 16-17, 2012, P. 15 – 16."
------------ International Conferences ------------

Covering mappings and their applications to the theory of ordinary differential equations (2012)
S. E. Zhukovskyi and Arutyunov, Aram V.
Conference ""Differential Equations and Optimal Control"", dedicated to the 90th anniversary of E. F. Mishchenko (April 16-17, 2012, Steklov Mathematical Institute, Moscow), P. 15 - 16."
------------ National Journals & Conferences ------------

Covering mappings and well-posedness of nonlinear Volterra equations (2012)
Arutyunov, Aram V. and S. E. Zhukovskyi
Nonlinear Analysis: Theory, Methods and Applications, 75 (2012), P. 1026 - 1044.
------------ International Journals ------------

Differential Properties of the Minimum Function for Diagonalizable Quadratic Problems (2012)
Arutyunov, Aram V., S. E. Zhukovskyi and Z. T. Mingaleeva
Computational Mathematics and Mathematical Physics, 2012, Vol. 52, No. 10, pp. 1342-1350.
------------ International Journals ------------

Existence and continuity of an implicit function in the neighborhood of an abnormal point (2012)
S. E. Zhukovskyi and Z. T. Mingaleeva
Moscow University Computational Mathematics and Cybernetics, 2012, Vol. 36, No. 2, pp. 60-65.
------------ International Journals ------------

On the covering properties of restrictions of mappings (2012)
S. E. Zhukovskyi
Tambov University Reports, Series: Natural and Technical Sciences, 2012, V. 17, ? 3, P. 852 - 856.
------------ National Journals & Conferences ------------

Well posedness of ordinary differential equations unsolved for the derivative of unknown function (2012)
S. E. Zhukovskyi
Proceedings of the conference ""Tikhonov readings"", Moscow, MSU, October 29-31, 2012, pp. 20-21."
------------ National Journals & Conferences ------------

Applications of conditionally covering mappings to integral and integral-differential equations (2011)
S. E. Zhukovskyi
Tambov University Reports, Series: Natural and Technical Sciences, 2011. V. 16. Iss. 3. C. 727 – 734.
------------ National Journals & Conferences ------------

Application of confictionally covering mappings to integral equations (2011)
S. E. Zhukovskyi
Tikhonov Readings 2011, MSU, Moscow, P. 37.
------------ National Journals & Conferences ------------

Application of covering mappings theory to the investigation of differential equations in the implicit form (2011)
Arutyunov, Aram V. and S. E. Zhukovskyi
"International Conf ""Differential Equations and Related Topics"", May 29 – Jun 04, 2011, Moscow, pp. 140."
------------ International Conferences ------------

Application of covering mappings to difference equations (2011)
S. E. Zhukovskyi
Tambov University Reports, Series: Natural and Technical Sciences, 2011, V. 16, Iss. 4, P. 1085-1086.
------------ National Journals & Conferences ------------

Covering mappings and their applications to nonlinear equations and control systems (2011)
Arutyunov, Aram V. and S. E. Zhukovskyi
Differential Equations, 2011, Vol. 47, no. 8. Pp. 1209-1211.
------------ International Journals ------------

Covering mappings in metric spaces of compact sets (2011)
S. E. Zhukovskyi
Lomonosov Readings 2011, MSU, Moscow, P. 35-36.
------------ National Journals & Conferences ------------

Existence of local solutions in constrained dynamic systems (2011)
Arutyunov, Aram V. and S. E. Zhukovskyi
Applicable Analysis: an International Journal, 2011, Vol. 90, no. 6, pp. 889 -898.
------------ International Journals ------------

On the well-posedness of differential equations unsolved for the derivative (2011)
Arutyunov, Aram V. and S. E. Zhukovskyi
Differential Equations, 2011, vol. 47. No. 11, pp. 1541-1555.
------------ International Journals ------------

Existence and properties of inverse mappings (2010)
Arutyunov, Aram V. and S. E. Zhukovskyi
Proceedings of the Steklov Institute of Mathematics, 2010, Vol. 271, No. 1, pp. 12-22.
------------ International Journals ------------

Local solvability of control systems with mixed constraints (2010)
Arutyunov, Aram V. and S. E. Zhukovskyi
Differential Equations. 2010. V. 46. ? 11. pp. 1561-1570.
------------ International Journals ------------

On a certain type of mappings acting in the spaces of continuous functions (2010)
S. E. Zhukovskyi
Tambov University Reports, Series: Natural and Technical Sciences, 2010, V. 15. Iss. 6, P. 1675–1677.
------------ National Journals & Conferences ------------

Application of difference equations to investigation of asymptotic properties of functional-differential equations solutions (2009)
S. E. Zhukovskyi
XLV All-Russian Conference on Mathematics, Physics, Chemistry and Computer Science, PFUR, Moscow, 2009, P. 41.
------------ National Journals & Conferences ------------

Some properties of solutions to the inclusions with a covering left-hand side (2009)
S. E. Zhukovskyi
Tambov University Reports, Series: Natural and Technical Sciences, ?. 14, nº 4, 2009, P. 712.
------------ National Journals & Conferences ------------

On stability and oscillation of equations with a distributed delay which can be reduced to difference equations (2008)
E. Y. Braverman and S. E. Zhukovskyi
Electronic Journal of Differential Equations, Vol. 2008, No. 112, pp. 1-16.
------------ International Journals ------------

The problem of a lazy tester, or exponential dichotomy for impulsive differential equations revisited (2008)
E. Y. Braverman and S. E. Zhukovskyi
Nonlinear Analysis: Hybrid Systems, 2, 2008, pp. 971-979.
------------ International Journals ------------